LATEST NEWS

Volume 2, Issue 1, January 2019

-------------------------------------------------------------------------------------------------------

On Characterization of Midpoint Locally Uniformly Rotund Norms in Fréchet Spaces
A. O. Wanjara, N. B. Okelo, O. Ongati
pp. 1-4​​.

Abstract   Full Paper (PDF)

-------------------------------------------------------------------------------------------------------

International Journal of Modern Computation, Information and Communication Technology

ISSN 2581-5954